BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2010 >
Volume 36, Number 3 >

Please use this identifier to cite or link to this item:

Title: New Coefficient Conditions for Functions Starlike with Respect to Symmetric Points
Authors: Aghalary, R.
Ebadian, A.
Keywords: Starlike Functions with Symmetric Points
Hypergeometric Functions
Close to Convex Function
Odd Functions
Issue Date: 2010
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 35, No 3, (2010), 211p-222p
Abstract: We consider some familiar subclasses of functions starlike with respect to symmetric points and obtain sufficient conditions for these classes in terms of their Taylor coefficient. This leads to obtain several new examples of these subclasses.
Description: 2000 Mathematics Subject Classification: Primary 30C45, secondary 30C80.
ISSN: 1310-6600
Appears in Collections:Volume 36, Number 3

Files in This Item:

File Description SizeFormat
2010-211-222.pdf428.68 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License